# SDR ASAA2022052538509

- Difficulty date: May 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36361
- Aircraft time: 29,795 hours, 9,509 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250435030
- Condition: Chafed
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON #1 ENGINE: WHILE ACCOMPLISHING ASA TC N8420000, FOUND J10 HARNESS CHAFFING W/ LINE AT 6 O'CLOCK POSITION WHERE J10 MATES W/ PT25 SENSOR. GROUNDED - YES. REPAIRED CHAFFED PORTION OF J10 HARNESS AT 6 O'CLOCK POSITION WHERE J10 MATES W/ PT25 SENSOR. REF B737-900 AMM 70-70-01-350-801. THIS REPAIR IS TEMPORARY UNTIL THE NEXT ENGINE SHOP VISIT.
